Donate Now
We've Moved! Check out our new boards.
  New Poll  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » SCARLETEEN CENTRAL » Safer Sex & Birth Control » Hmm....

 - UBBFriend: Email this page to someone!    
Author Topic: Hmm....
KrazeeCaramel94263
Neophyte
Member # 43547

Icon 1 posted      Profile for KrazeeCaramel94263     Send New Private Message       Edit/Delete Post 
So I have been on bc for like 7 years and other than than first 2 months my periods have been like clock work ALWAYS! When I start the placebo pills I start on Wednesday and end Sunday have never had any problems at all. My flow starts slow and then is pretty heavy to where a super tampon after about 2-2.5 hrs will leak through. This month is different my flow is very very light and I have had a headache throughout the placebo pills. Nothing is different as far as stress or exercising or anything. Is it just one of those wonky cycles even though I have never had problems? I can take 4 200mg ibuprofen and the headache still won't go away....
Posts: 38 | From: Michigan | Registered: Aug 2009  |  IP: Logged | Report this post to a Moderator
KrazeeCaramel94263
Neophyte
Member # 43547

Icon 1 posted      Profile for KrazeeCaramel94263     Send New Private Message       Edit/Delete Post 
Anyone have any suggestions on this? I mean I never get headaches and I have had one the whole week. Also my period was lighter not like spotting though. Started the same day it was suppose to and ended a day early but was way lighter than usual?
Posts: 38 | From: Michigan | Registered: Aug 2009  |  IP: Logged | Report this post to a Moderator
KittenGoddess
Scarleteen Volunteer
Member # 1679

Icon 1 posted      Profile for KittenGoddess     Send New Private Message       Edit/Delete Post 
For the headache, I'd suggest calling your health care provider. Any pain that lasts an entire week and doesn't respond to regular pain relievers needs to be explored by a professional.

As to the withdrawal bleed differences...even on the pill, it's possible to have some variation at any time. This could be a one-time deal or you may see more variations come after this. I know that when I used to be on the pill (though I did not take it for as long as you are reporting), after a couple of years my bleed started changing. In my case, it moved back by a couple of days (where it had literally been clockwork right down to a 2 hour window) and becoming heavier.

Have you had a potential pregnancy risk during this cycle? It sounds like your bleed was more than just spotting, so I'd not think pregnancy would be a cause.

--------------------
Sarah Liz

Posts: 7316 | From: USA | Registered: Oct 2000  |  IP: Logged | Report this post to a Moderator
KrazeeCaramel94263
Neophyte
Member # 43547

Icon 1 posted      Profile for KrazeeCaramel94263     Send New Private Message       Edit/Delete Post 
I had took a mon pill on tues over 24hrs late and then also tues pill over 5 hrs late. But we already had a discussion on here about that and for me not to worry even though we had unprotected sex but the pills were in week three of the active pills and I take levora. But anyway it wasn't spotting but it was way lighter than my period normally is and ended a day sooner. Yeah I have been on birth control since I was 14 and now I'm 22.
Posts: 38 | From: Michigan | Registered: Aug 2009  |  IP: Logged | Report this post to a Moderator
KittenGoddess
Scarleteen Volunteer
Member # 1679

Icon 1 posted      Profile for KittenGoddess     Send New Private Message       Edit/Delete Post 
Well, it could have been related to the missed pills. Some women are super sensitive to hormonal shifts, so a couple of late/missed pills can be enough to throw something off with the next withdrawal bleed. If you're at all concerned about pregnancy, you can go ahead and take a test (just to take that totally off the table). Otherwise, I'd see your health care provider about the headache and see if the withdrawal bleed wonkiness works itself out during your next cycle.

--------------------
Sarah Liz

Posts: 7316 | From: USA | Registered: Oct 2000  |  IP: Logged | Report this post to a Moderator
   

  New Poll   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3